# SDR SIMA200313204

- Difficulty date: May 7, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 5650398
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYR - FLT 3583 - ON APPROACH, LANDING GEAR WOULD NOT COME DOWN ON FIRST TWO ATTEMPTS.  ON THIRD ATTEMPT GEAR EXTENDED.  CREW HAD 3 GREEN AND CONTINUED TO LAND SAFELY AT TYR.  POST FLIGHT REVEALED NO VISUAL ABNORMALITIES TO CREW.  MEL WAS ISSUED AND AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
